# SDR AALA20141111025

- Difficulty date: November 11, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 36,023 hours, 4,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9250071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

37G SEAT MOUNTED EMER PATH LIGHT HAS ONE BULB INOPERATIVE.  REPLACED LAMP IAW MM 33-50-00.
